Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Erratum to ``A note on resolution of rational and hypersurface singularities''

Author: D. A. Stepanov
Journal: Proc. Amer. Math. Soc. 138 (2010), 3019-3020
MSC (2010): Primary 14B05; Secondary 32S50
Published electronically: April 5, 2010
Original Article: Proc. Amer. Math. Soc. 136 (2008), 2647-2654
MathSciNet review: 2644912
Full-text PDF

Abstract | References | Similar Articles | Additional Information


Our earlier paper contains a lemma on degeneration of a spectral sequence whose proof is incorrect. In this note we explain the mistake and provide a correction to it.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14B05, 32S50

Retrieve articles in all journals with MSC (2010): 14B05, 32S50

Additional Information

D. A. Stepanov
Affiliation: The Department of Mathematical Modeling, Bauman Moscow State Technical University, Moscow 105005, Russia

Received by editor(s): June 18, 2009
Published electronically: April 5, 2010
Communicated by: Ted Chinburg
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia